# SDR C2XA02CL080

- Difficulty date: March 21, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3000 THE CREW REPORTED SHORTLY AFTER TAKEOFF THERE WAS A LIGHT SMELL OF ELECTRICAL SMOKE AND BOTH TRANSPONDERS STOPPED WORKING.  MAINTENANCE INSPECTED RELATED WIRING AND PERFORMED OPERATIONAL CHECKS OF THE SYSTEM.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
